# SDR CALA2025040703583

- Difficulty date: April 3, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 115,280 hours, 23,973 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Part number: MS272403
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK:  NO VOLTAGE ON THE RIGHT HAND FWD OVER WING EMERGENCY EXIT DOOR ON STEP B.(6) ON PAGE 23.  TRANSCRIBED FROM HAECO GSO NRC 9286291. SUPPORT TASK: NO VOLTAGE ON THE RIGHT-HAND FWD OVER WING EMERGENCY EXIT DOOR ON STEP B. (6) ON PG. 23. ROUTINE CARD# 2227 / REMOVED AND REPLACED AUTO FIRE SWITCH IAW B757 AMM 25-65-11. ELECTRICAL SYSTEM SQUIB TEST CHECKS GOOD IAW B757 AMM 25-65-00-765-027. REMOVED AND REPLACED AUTO FIRE SWITCH IAW B757 AMM 25-65-11. ELECTRICAL SYSTEM SQUIB TEST CHECKS GOOD IAW B757 AMM 25-65-00- 765-027.  HAECO GSO MECH V950223
